# SDR DALA2022042702971

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,594 hours, 22,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 LOW PRESSURE WAS FOUND ON L1 DOOR RESERVOIR. CORRECTIVE ACTION: SUMMARY OF NRC 00480: L1 EMERGENCY POWER RESERVOIR REMOVED AND INSTALLED PER B757 AMM 52-11-30. (2210015)
